Skip to main content
Log in

Note on fitting a straight line when both variables are subject to error and some applications

  • Published:
Annals of the Institute of Statistical Mathematics Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Wald, A., The fitting of straight lines if both variables are subject to error,Ann. Math. Stat. Vol. 11 (1940).

  2. Bartlett, M. S., Fitting a straight line when both variables are subject to error,Biometrics, Vol. 5 (1949).

  3. Eisenhart, C., The interpretation of certain regression methods and their use in biological and industrial research,Ann. Math. Stat. Vol. 10 (1939).

  4. Berkson, J., Are there two regressions?Jour. Amer. Stat. Assoc. Vol. 45 (1950).

  5. The report of material test room in Nippon Telephone and Telegram Public Corporation, No. 7 (1956).

  6. Neyman, J. and Elizabeth, L. Scott, On certain method of estimating the linear structural relation,Ann. Math. Stat. Vol. 22 (1951).

Download references

Author information

Authors and Affiliations

Authors

About this article

Cite this article

Hudimoto, H. Note on fitting a straight line when both variables are subject to error and some applications. Ann Inst Stat Math 7, 159–167 (1955). https://doi.org/10.1007/BF02951457

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02951457

Keywords

Navigation